# SDR SWAA2020021741430

- Difficulty date: February 13, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 18,868 hours, 8,230 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Loose
- Location: Slide Gauge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIEWING GLASS ON SLIDE PRESSURE GAUGE LOOSE. ON R2 DOOR. ( NEF ITEMS LISTED IN MEL APPENDIX 25-10 NON-ESSENTIAL EQUIPMENT & FURNISHINGS (NEF) ) / RESECURED R2 DOOR SLIDE PRESSURE VIEWING WINDOW REF SIP.
